# SDR VNAA202004139995

- Difficulty date: April 13, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N545PB
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10325
- Aircraft time: 21,579 hours, 16,813 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SUPPORT SEAL PLATE AT FS280 IS CORRODED.  INSTALLED NEW FLOOR SILL AT FS280 RH IAW CRJ 700 SRM 51-42-21-001-001-A01,51-42-06-001-001-A01,51-42-10-001-001-A01, APPLIED TOPCOAT IAW CRJ 700 SRM 51-25-01-001-001-A01.
